# SDR SWAA2021122741389

- Difficulty date: November 6, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737
- Aircraft serial: 32458
- Aircraft time: 45,975 hours, 27,620 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: RH HORIZONTAL STAB LOWER INSPAR SKIN HAS A 1' CRACK AT STAB STA.193.90. APPROX. 18' FROM REAR SPAR (VERIFIED BY HFEC) ; / [01] CUT OUT DAMAGED AREA PER SRM 55-10-01-2R-11; [02] VERIFIED DAMAGE REMOVAL PER NDT PART 6 51-00-00 PROCEDURE 23 NO DEFECTS FOUND. PERFORMED FASTENER HOLE INSPECTION OF REPAIR FASTENER HOLES PER NDT PART 6 51-00-00 PROCEDURE 16 AND 53-30-00 PROCEDURE 3 NO DEFECTS NOTED.; [03] FABRICATED REPAIR PARTS PER SRM 55-10-01-2 R-11; [04] OK TO INSTALL REPAIR PARTS PER SRM 55-10-01-2; [05] INSTALLED REPAIR PER SRM 55-10-01-2R-11; [06] INSTALLED REPAIR PER SRM 55-10-01-2R-11. VERIFIED; [07] INSTALLED REPAIR PER SRM 55-10-01-2R-11. VERIFIED RII
